Comparison results for solutions of elliptic problems via symmetrization
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, p. 167-188
@article{AIHPC_1999__16_2_167_0,
     author = {Alvino, Angelo and Trombetti, Guido and Lions, Pierre-Louis and Matarasso, Silvano},
     title = {Comparison results for solutions of elliptic problems via symmetrization},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1999},
     pages = {167-188},
     zbl = {0924.35038},
     mrnumber = {1674768},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_2_167_0}
}
Alvino, Angelo; Trombetti, Guido; Lions, Pierre-Louis; Matarasso, Silvano. Comparison results for solutions of elliptic problems via symmetrization. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 167-188. http://www.numdam.org/item/AIHPC_1999__16_2_167_0/

[1] A. Alvino, P.-L. Lions and G. Trombetti, On optimization problems with prescribed rearrangements, Nonlin. An. TMA, Vol. 13, 1989, pp. 185-220. | MR 979040 | Zbl 0678.49003

[2] A. Alvino, P.-L. Lions and G. Trombetti, Comparison results for elliptic and parabolic equations via Schwarz symmetrization, Ann. I.H.P. An. Non Lin., Vol. 7, 1990, pp. 37-65. | Numdam | MR 1051227 | Zbl 0703.35007

[3] A. Alvino, P.-L. Lions and G. Trombetti, Comparison results for elliptic and parabolic equations via symmetrization: a new approach, Diff. and Int. Eq., Vol. 4, 1991, pp. 25-50. | MR 1079609 | Zbl 0735.35003

[4] A. Alvino and G. Trombetti, Equazioni ellittiche con termini di ordine inferiore e riordinamenti, Atti Acc. Naz. Lincei Rend. Fis., s.8, Vol. 66, 1979, pp. 194-200. | MR 606083 | Zbl 0455.35052

[5] A. Alvino, S. Matarasso and G. Trombetti, Variational inequalities and rearrangements, Rend. Mat. Acc. Lincei, s.9, Vol. 3, 1992, pp. 271-285. | MR 1203167 | Zbl 0803.35060

[6] C. Bandle, Isoperimetric inequalities and applications, Monographs and Studies in Math., Pitman, London, 1980. | MR 572958 | Zbl 0436.35063

[7] C. Bandle and J. Mossino, Rearrangements in variational inequalities, Ann. Mat. Pura e Appl., Vol. 138, 1984, pp. 1-14. | MR 779535 | Zbl 0563.49005

[8] G. Chiti, Norme di Orlicz delle soluzioni di una classe di equazioni ellittiche, Boll. U.M.I., Vol. 16-A, 1978, pp. 179-185 | Zbl 0398.35028

[9] E.. De Giorgi, Su una teoria generale della misura r - 1-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura e Appl., Vol. 36, 1954, pp. 191-213. | MR 62214 | Zbl 0055.28504

[10] G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities, Cambridge, Univ. Press, 1964.

[11] P.-L. Lions, A remark on some elliptic second order problems, Boll. U.M.I., (5) Vol. 17-A, 1980, pp. 267-270. | MR 578358 | Zbl 0428.35039

[12] P.-L. Lions, Non linear partial differential equations and their appl., College de France, Semin., 1, Pitman, London, 1980, pp. 308-319. | Zbl 0467.35008

[13] C. Maderna and S. Salsa, Some special properties of solutions to obstacle problem, Rend. Sem. Mat. Un. Padova, Vol. 71, 1984, pp. 121-129. | Numdam | MR 769431 | Zbl 0562.35014

[14] G. Talenti, Elliptic equations and rearrangements, Ann. Sc. Norm. Sup. Pisa, Vol. 3, 1976, pp. 697-718. | Numdam | MR 601601 | Zbl 0341.35031

[15] G. Talenti, Linear elliptic P.D.E.'s: level sets, rearrangements and a priori estimates of solutions, Boll. UMI, 4-B, 1985, pp. 917-949. | MR 831299 | Zbl 0602.35025